MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO. LTD. SUZHOU LIVERTY TIPS ACCESS SET; INTRODUCER, CATHETER

BECTON DICKINSON MEDICAL DEVICES CO. LTD. SUZHOU LIVERTY TIPS ACCESS SET; INTRODUCER, CATHETER
Catalog Number 306466
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperbilirubinemia (1903)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 07/2026).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through results of a clinical trial that approximately three weeks and three days post index procedure using a liverty tips access set through right jugular vein, the subject had an adverse event of hypokalemia and hyperbilirubinemia.It was further reported that the adverse event relationship was possibly related to the tips access set and tips stent graft and causally related to tips index procedure.Reportedly, the subject was treated with potassium chloride and recovering.The current status of the subject was unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical sample was not returned for evaluation.No photos were provided for review.Therefore, it was not able to confirm the indicated failure mode.No related defect complaint from same lot, cannot identify it related with production.Not found any abnormal for the assembly & sterilization process and production line & the production environment initial bacterial contamination monitor not found any abnormal.A definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through results of a clinical trial that three weeks and three days post an index procedure using a liverty tips access set through right jugular vein, the subject allegedly had an adverse event of hypokalemia and hyperbilirubinemia.It was further reported that the adverse event relationship was possibly related to the tips access set and tips stent graft and causally related to tips index procedure.Reportedly, the subject was treated with potassium chloride and recovering.The current status of the subject was unknown.
 
Additional Manufacturer Narrative
H10: the fda rn number for the initial mdr was inadvertently submitted as (b)(4).The correct fda rn number was (b)(4).H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical sample was not returned for evaluation.No photos were provided for review.Therefore, it was not able to confirm the indicated failure mode.No related defect complaint from same lot, cannot identify it related with production.Not found any abnormal for the assembly & sterilization process and production line & the production environment initial bacterial contamination monitor not found any abnormal.A definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (component).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIVERTY TIPS ACCESS SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO. LTD. SUZHOU
5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH   215126
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20721512
Report Number2020394-2024-01711
Device Sequence Number17781024
Product Code DYB
UDI-Device Identifier00382903064663
UDI-Public(01)00382903064663(17)260704(10)3153420
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K221440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2026
Device Catalogue Number306466
Device Lot Number3153420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer12/17/2024
05/12/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date01/10/2025
05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite